# SDR UF6A960303

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: 1PF3
- Condition: Failed
- Location: Dc Elect Sys
- Part time: 9,079 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBN - FLT NR 5721 - NR 1 TRU FELL OFF LINE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RCCB 1PF3.  (M)
